# SDR ASAA2023082944829

- Difficulty date: August 29, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 36,038 hours, 11,351 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FIRE LOOP B #2 ENG WILL NOT ILLUMINATE (TEST). GROUNDED - YES. ON DEFERRAL.
